MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE¿ X AMPLIFIER; Computer, diagnostic, programmable

ST. JUDE MEDICAL, INC. ENSITE¿ X AMPLIFIER; Computer, diagnostic, programmable
Model Number ENSITE-R-AMP-02
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One ensite x amplifier was received for evaluation.For evaluation purposes, ports 3 and 4 (small form-factor pluggable / sfp) were temporarily exchanged.The amplifier was powered on and then the amplifier booted to a solid green ¿ready¿ light emitting diode (led) status.This indicated the amplifier passed the power-on-self-test (post) and then successfully communicated with the test station tracker software.The service tool was then connected, and the amplifier passed post and successfully communicated with putty.The date command was sent to the amplifier, and the amplifier returned a date and time that was set to default.This is indication that the keep alive memory of the cmos battery was interrupted.A low battery voltage may not sustain the energy required for the keep alive memory to maintain memory.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information provided to abbott and the investigation performed, the root cause was attributed to the cmos battery that resides on the system-on-module.
 
Event or Problem Description
During preparation for an atrial fibrillation procedure, a communication issue occurred and the procedure was cancelled.While the patient was on the table under general anesthesia, it was reported that there was no connection between amplifier and dws; the green led was blinking.Restarted several times and changed the fiber optic two times.It was mentioned that the small green triangle at the back of the amplifier was on, usually meaning that communication is good.Additionally, a red light was visible in the fo when unplugging it.Everything from the amplifier was removed before trying to reboot.

Brand Name
ENSITE¿ X AMPLIFIER
Common Device Name
Computer, diagnostic, programmable
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key20724961
Report Number2184149-2024-00199
Device Sequence Number17072425
Product Code DQK
UDI-Device Identifier05415067034748
UDI-Public(01)05415067034748(10)10116691
Combination Product (Y/N)N
Initial Reporter CountryMB
PMA/510(K) Number
K231415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberENSITE-R-AMP-02
Device Catalogue NumberENSITE-R-AMP-02
Device Lot Number10116691
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2024
Initial Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown